Top answers from doctors based on your search:
red hands from adderall
A 36-year-old member asked:
25 years experience Psychiatry
Uncertain: Is skin overly dry? Dermatitis? Raynaud's? You would likely need to be assessed to determine the reason.
A 48-year-old member asked:
34 years experience Plastic Surgery
Depends on cause: But probably you cannot.
A male asked:
39 years experience Internal Medicine
What: whats your questin. What Causes yor red hands mess,hot or cold weather ???
A 49-year-old member asked:
52 years experience Neurology
Possibities: Color change may be Raynaud's, tingling may be vascular or carpal tunnel syndrome. See a hand specialist for further answers.
A 40-year-old member asked:
25 years experience Pediatrics
See below: If it is eczema, use moisturizing ointments multiple times a day on you hands to keep moisture in. Also, steroid creams can help reduce inflammation. ... Read More
A 39-year-old member asked:
30 years experience Family Medicine
Raynaud's phenomenon: Raynaud's phenomenon is a vasospastic disorder causing discoloration of the fingers, toes, and occasionally other areas. Named after french physician ... Read More
A 29-year-old female asked:
50 years experience Dermatology
No.: take it easy. you created yourself a problem.
A 37-year-old female asked:
32 years experience Dermatology
Raymauds: Raynaud's phenomenon (rp) is a condition resulting in a particular series of discolorations of the fingers and/or the toes after exposure to changes i ... Read More
A 27-year-old female asked:
33 years experience Plastic Surgery
Chronic hand SX: You should see your local doctor for a thorough history and exam that may shed light on what could be causing this.
A 35-year-old male asked:
23 years experience Pediatrics
Not Janeway: Janeway lesions do not blanch, meaning that when you press on them, they do not disappear.
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month